Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Is that possible after 1and half month abortion next month periods schedule will be change ?

Is that possible after 1and half month abortion next month periods schedule will be change hello doctor am mahin from Haryana can i ask one question pls....?? can that possible after 1and half month abortion next month periods schedule will be change...pls reply doctor how many days difference can be change next month.....and can that possible after abortion through tablets few slots are left in stomach......pls reply doctor quick
Asked On : Wed, 9 Feb 2011
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hello mahin;
welcome to HealthcareMagic
After abortion the dates of your cycle may change and such disturbance in periods is common.And for the feat of possible product of conception left in abdomen you can get a ultrasound done to find that the abortion has been completed.The other sign of complete abortion will be the bleeding will stop after complete abortion and you should get your periods around 1 month after the stopping of bleeding and complete abortion.If you don't get them you have to consult your Gynaecologist.
Thanks
Answered: Sun, 14 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor